# SDR EVCA201601122

- Difficulty date: November 18, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N512MT
- Make and model: Bell 407
- Aircraft serial: 53571
- Aircraft time: 5,407 hours, 23,749 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 407010302113
- Part serial: A2983
- Condition: Excess Play
- Location: Tailboom
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DETAILED INSPECTION FOUND NR 2 TAIL ROTOR DRIVESHAFT COUPLING TO HAVE ABNORMAL PLAY.
